# SDR AALA200801970

- Difficulty date: July 26, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53583
- Aircraft time: 29,655 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ABQ INFLIGHT T2457/26JUL DFW TO LAX.  CREW REPORTED ELECTRICAL ODOR IN COCKPIT AND FLIGHT ATTENDANTS REPORTED HAZE NEAR AFT GALLEY.  LANDED ABQ WITHOUT INCIDENT.  COULD NOT DUPLICATE.  NO HAZE OR ELECTRICAL ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
